# SDR DALA12007455635

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 53,795 hours, 18,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE SLIDE BUSTLE, MOORING LINE FOUND NOT ATTACHED TO GIRT BAR.  L1 DOOR SLIDE MOORING LINE INSTALLED TO GIRT BAR IAW AMM 25-66-01. JOB ACCOMPLISHED, RII INSPECTED.
